# SDR IPXA2021050168826

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL/H MLG W/W 3RD VERTICAL STIFFNER CRACKED AT LWR ENDREMOVED FABBED AND INSTALLED STIFFNER IAW SRM 51-35-01, DRAWING ANB7203 AND SRM 51-33-01
